# SDR SWAA2025112032387

- Difficulty date: November 6, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 29,313 hours, 14,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231YF HAS PULLED FIBERS ON TOP SIDE.   FLOOR PANEL 231YF REPAIRED IAW SRM 53-00-50-2R-1 AND EA M-25-153-02385.
